Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Sufficient Optimality Conditions for Optimal Control Problems with State Constraints

Texto completo
Autor(es):
de Oliveira, Valeriano Antunes [1] ; Silva, Geraldo Nunes [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] UNESP Sao Paulo State Univ, Dept Appl Math, Biosci Languages & Exact Sci Inst, Sao Paulo - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION; v. 40, n. 8, p. 867-887, JUN 11 2019.
Citações Web of Science: 0
Resumo

It is well-known in optimal control theory that the maximum principle, in general, furnishes only necessary optimality conditions for an admissible process to be an optimal one. It is also well-known that if a process satisfies the maximum principle in a problem with convex data, the maximum principle turns to be likewise a sufficient condition. Here an invexity type condition for state constrained optimal control problems is defined and shown to be a sufficient optimality condition. Further, it is demonstrated that all optimal control problems where all extremal processes are optimal necessarily obey this invexity condition. Thus optimal control problems which satisfy such a condition constitute the most general class of problems where the maximum principle becomes automatically a set of sufficient optimality conditions. (AU)

Processo FAPESP: 16/03540-4 - Condições de qualificação em controle ótimo
Beneficiário:Valeriano Antunes de Oliveira
Linha de fomento: Auxílio à Pesquisa - Regular
Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs